MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, DR FLOTRAC SENSOR; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES, DR FLOTRAC SENSOR; CATHETER, FLOW DIRECTED
Model Number MHD8
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient, this flotrac sensor provided an inaccurate output.The issue was solved replacing the device.No further information available regarding the inaccurate values obtained.There was no allegation of patient injury, and patient was not treated according to the inaccurate values.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
The device was received for evaluation.The report of "inaccurate output" could not be confirmed.Both flotrac and dpt sensors of the flotrac unit zeroed and sensed pressure accurately on ev1000 and pressure monitor.No error message was noticed on the monitors.Pressure did not show any drift during output drift testing and met specification.The electrical testing showed that both input impedance and output impedance for flotrac and dpt sensors were within specifications.Zero-offset for flotrac and dpt sensors also met specification.No leakage or occlusion was detected from the sensor during leak test.No visible damage was observed from the sensor.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.No further investigation was performed since no defect was confirmed during product evaluation patient demographic data not provided due to local law in south korea prevent any disclose of personal information.

Brand Name
FLOTRAC SENSOR
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES, DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES, DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20133797
Report Number2015691-2024-06834
Device Sequence Number17961325
Product Code DYG
UDI-Device Identifier00690103194609
UDI-Public(01)00690103194609(17)250625(11)230626(10)65170728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model NumberMHD8
Device Lot Number65170728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown